Stampa la pagina Condividi su Google Condividi su Twitter Condividi su Facebook Sergio Bianchi

Mathematical Finance

Present position: Professor of Mathematics and Financial Mathematics at the Department of Economics and Law, University of Cassino and Southern Lazio.

Education: Ph.D. in Actuarial and Financial Mathematics, Sapienza University of Rome.

Research interest: Mathematical Finance, Stochastic processes, Applied probability.

Awards/Scientific Positions:

Memberships/Refereeing for Journals:

Professional Affiliation:

• AMASES, Associazione per la Matematica Applicata alle Scienze Economiche e Sociali

• EFA, European Finance Association

• INFORMS Applied Probability Society

Experiences as referee:

Agricultural Economics • Applied Economics • Applied Economics Letters • Arabian Journal of

Geosciences • Finance Research Letters • Impresa Ambiente Management • Insurance: Mathematics and Economics • Mathematical Methods in Economics and Finance • Mathematical Reviews (American Mathematical Society) • Nonlinear Dynamics & Econometrics • Pure Mathematics and Applications • Quantitative Finance • Rendiconti per gli Studi Economici Quantitativi • WSEAS, World Scientific and Engineering Academy and Society • Miur PRIN • University of Padua • Empirical Economics.


Main Publications:

BIANCHI S, PANTANELLA A., PIANESE A (2012). Modeling and simulation of currency exchange rates using MPRE, International Journal of Modeling and Optimization, 2(3), 309-314, ISSN: 2010-3697
BIANCHI S., PANTANELLA A., PIANESE A. (2011) Modeling stock prices by multifractional Brownian motion: an improved estimation of the pointwise regularity, QUANTITATIVE FINANCE (, ISSN: 1469-7688
BIANCHI S., DE BELLIS I., PIANESE A. (2010), Fractal properties of some European electricity markets. INTERNATIONAL JOURNAL OF FINANCIAL MARKETS AND DERIVATIVES, ISSN: 1756-7130,1(4), 395-421
BIANCHI S., TRUDDA A (2008). Global asset return in pension funds: a dynamical risk analysis. MATHEMATICAL METHODS IN ECONOMICS AND FINANCE, ISSN: 1971-6419, vol. 3(2), 1-16
BIANCHI S., PIANESE A (2008). Multifractional properties of stock indices decomposed by filtering their pointwise Hoelder regularity. INTERNATIONAL JOURNAL OF THEORETICAL AND APPLIED FINANCE, vol. 11(6); p. 567-595, ISSN: 0219-0249
BIANCHI S., PIANESE A (2007). Modeling Stock Price Movements: Multifractality or Multifractionality?. QUANTITATIVE FINANCE, vol. 7; p. 301-319, ISSN: 1469-7688
ANGRISANI M, ATTIAS A, BIANCHI S., VARGA Z (2006). Demographic dynamics for the pay-as-you-go pension system. PURE MATHEMATICS AND APPLICATIONS, vol. 15; p. 357-374, ISSN: 1218-4586
BIANCHI S. (2005). Pathwise Identification of the Memory Function of the Multifractional Brownian Motion with Application to Finance. INTERNATIONAL JOURNAL OF THEORETICAL AND APPLIED FINANCE, vol. 8; p. 255-281, ISSN: 0219-0249
BIANCHI S. (2005). A Cautionary Note on the Detection of Multifractal Scaling in Finance and Economics. APPLIED ECONOMICS LETTERS, vol. 12; p. 775-780, ISSN: 1350-4851
BIANCHI S. (2004). A New Distribution-Based Test of Self-Similarity. FRACTALS-COMPLEX GEOMETRY PATTERNS AND SCALING IN NATURE AND SOCIETY, vol. 3; p. 331-346, ISSN: 0218-348X.

[Ultima modifica: mercoledì 30 novembre 2016]